# SDR USAAD00043

- Difficulty date: March 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE FORWARD ENTRY DOOR EMERGENCY EXIT IDENTIFIER LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY.  (M)
